# SDR 99ZZZM794

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 1082853
- Condition: Misinstalled
- Location: Rt Engine
- Part time: 11,851 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RELIABILITY RESEARCH, FOUND THE HP SHUTOFF FLEX HOSE CHAFING AGAINST THE C-DUCT ACTUATOR ON THE RIGHT ENGINE. FURTHER RESEARCH REVEALED THAT THE FLEX HOSE WAS IMPROPERLY INSTALLED AT MANUFACTURER.  THE ADEL CLAMPS WERE ALSO FOUND INSTALLED ON THE FLEX LINE INSTEAD OF THE RIGID TUBING.  REPLACED THE CHAFED FLEX LINE AND INSTALLED PER BOEING DWG NR 312N5309.  (M)
